# SDR SWAA107822

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 13,285 hours, 7,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED LIGHT ASSY PER MM.
